Abstracting and Indexing

  • Google Scholar
  • CrossRef
  • WorldCat
  • ResearchGate
  • Academia.edu
  • Scilit
  • Baidu Scholar
  • Microsoft Academic
  • Academic Keys
  • Academia.edu

The Tale of Unexplained pancytopenia: The Unusual Instance of Cemiplimab-Associated Non-Hodgkin’s Lymphoma

Author(s): Devashish Desai, Sachi Singhal, Oladimeji Lanade, Akshita Khosla, Rashmika Potdar

Cemiplimab is a human immunoglobulin G4 monoclonal antibody directed against programmed cell death protein 1 (PD1). It is the treatment of choice in locally advanced or metastatic cutaneous squamous cell carcinoma (mCSCC). This popular and lifesaving drug also has many known adverse events, most of which are immune mediated. The most common adverse events include hepatotoxicity, rash, colitis, pneumonitis, and infusion related reactions. Although minimally hematotoxic, anemia is common and deranged coagulation cascades can be seen, albeit rare with Cemiplimab therapy [LD1]. We present a highly unusual case of an 84-year-old gentleman who developed an unexplained pancytopenia and was found to have novel Non-Hodgkin’s Lymphoma after receiving Cemiplimab therapy for mCSCC. Although the exact mechanism is unknown, it is likely that immune checkpoint inhibitor therapy led to stimulation of B cells and uncontrolled proliferation leading to development of low-grade B cell lymphoma. We aim to highlight this rare yet significant manifestation of this new therapy, and the need for further research to better understand the exact pathogenesis of this unique outcome

© 2016-2022, Copyrights Fortune Journals. All Rights Reserved!